# SDR AALA20100425TUL04

- Difficulty date: April 25, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 32,412 hours, 13,318 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 654A0004106
- Condition: Corroded
- Location: R1 Door
- Part time: 32,411 hours, 13,318 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CREASE ANGLE AT RIGHT NUMBER 1 DOOR.  REPLACED WITH SERVICEABLE CREASE ANGLE.
